# SDR SWAA2022031775605

- Difficulty date: October 19, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 27,175 hours, 16,491 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FWD WET AREA BETWEEN STA 344 AND 360 BL 0 WL 208.1 INTERCOSTAL HAS 2 EA CRACKS IN FASTENER HOLES FWD AND AFT AS MARKED / REMOVED AND REPLACED PASSENGER CABIN FWD WET AREA BETWEEN STA 344 AND 360 BL 0 WL 208.1 INTERCOSTAL IAW B-737 SRM 51-40-02-0G-0 STEP 7.D AND DWG 141A5400 REV- A TAG WN 5803
